Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1929, Issue 161

Issues

Über Stabilität und asymptotisches Verhalten der Lösungen eines Systems endlicher Differenzengleichungen.

Oskar Perron
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1929.161.41

About the article

Published Online: 2009-12-14

Published in Print:


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1929, Issue 161, Pages 41–64, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1929.161.41.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Y. Hagihara
Vistas in Astronomy, 1972, Volume 13, Page 15
[2]
T.I. Zohdi
International Journal of Non-Linear Mechanics, 2004, Volume 39, Number 2, Page 281
[3]
K. Maciej Przyłuski and Stefan Rolewicz
Systems & Control Letters, 1984, Volume 4, Number 5, Page 307
[4]
T.I. Zohdi
Computer Methods in Applied Mechanics and Engineering, 2004, Volume 193, Number 6-8, Page 679
[5]
T.I. Zohdi and P. Wriggers
Computer Methods in Applied Mechanics and Engineering, 2001, Volume 190, Number 22-23, Page 2803
[7]
Raúl Naulin and Manuel Pinto
Journal of Difference Equations and Applications, 1997, Volume 3, Number 2, Page 101
[8]
Mihály Pituk
Journal of Difference Equations and Applications, 2002, Volume 8, Number 3, Page 201
[9]
V. L. Bakke and Z. Jackiewicz
Numerische Mathematik, 1985, Volume 47, Number 2, Page 159
[10]
M. H. Gutknecht, W. Niethammer, and R. S. Varga
Numerische Mathematik, 1986, Volume 48, Number 6, Page 699
[12]
A. J. Homburg, H. M. Osinga, and G. Vegter
ZAMP Zeitschrift f�r angewandte Mathematik und Physik, 1995, Volume 46, Number 2, Page 171
[13]
Peter W. Bates, Kening Lu, and Chongchun Zeng
Communications on Pure and Applied Mathematics, 1999, Volume 52, Number 8, Page 983
[14]
T. I. Zohdi
International Journal for Numerical Methods in Engineering, 2002, Volume 53, Number 7, Page 1511

Comments (0)

Please log in or register to comment.
Log in